DOUBLE OVERDOSE: Heroinwood Lake Narcan Shots

(LAPPE, ON) – As the long weekend festivities were in full swing this weekend, at least 3 men around age 30 decided they would do heroin.

Advertisement

Well it appears their heroin was spiked with fentanyl or possibly carfentanil. The three men were up at Hazelwood Lake Conservation Area and decided to snort their illicit heroin.

Two of the men went tits up while the third was was deep in a flail. 911 was called by a passerby who saw the two men unresponsive and turning blue. The passerby immediately started CPR on one of the males while another was working on the other one. The third male continued to act erratically.

Upon arrival of Superior North EMS and the Lappe Fire Rescue, Narcan shots were administered and CPR was continued. Both men were revived by our hard and overworked first responders. Shortly after they were sent to the Thunder Bay Regional Health Sciences Centre’s Emergency Department (A.K.A. “The Hilton”) where they will be monitored further before being released back into the wild.

Narcan/Naloxone is a free drug that can temporarily reverse the symptoms of an opiate overdose. You can get free training and a kit at your local pharmacy.

Advertisement

Thinking about sobering up? Sick of overdosing/flailing? Reach out to the Thunder Bay Counselling Centre and ask how you can start your journey to sobriety. Dial 684-1880.

Photo not of incident.

Advertisement
Comments are closed.